Correction to: Mathematical Programming https://doi.org/10.1007/s10107-020-01522-0
The article “A scaling algorithm for optimizing arbitrary functions over vertices of polytopes”, written by Chubanov, S. was originally published electronically on the publisher’s internet portal on 04 June 2020 without open access. With the author(s)’ decision to opt for Open Choice the copyright of the article changed on 17 June 2021 to © The Author(s) 2020 and the article is forthwith distributed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit http://creativecommons.org/licenses/by/4.0.
The original article has been corrected.
Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.
About this article
Cite this article
Chubanov, S. Correction to: A scaling algorithm for optimizing arbitrary functions over vertices of polytopes. Math. Program. 190, 103–104 (2021). https://doi.org/10.1007/s10107-021-01682-7